# SDR AALA202305036631

- Difficulty date: May 2, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N9019F
- Make and model: Airbus A319-115
- Aircraft serial: 6154
- Aircraft time: 25,080 hours, 11,370 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Open
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 23E LIFE VEST OPENED. MAINTENANCE REPLACED LIFE VEST PER AMM 25-62-00.
